So the joys of living in a facility where you don’t see the doctor’s lists until the night before or sometimes the morning!
Jess and I went out for meds and found out I’m seeing my psychiatrist Friday. I’m happy because last week was horrible with the brain zaps. How strong they were and made me dizzy And that they came out of nowhere not due to a med change.
Edith said when it was happening or any other time I mention them that there’s nothing anyone can do that all she would say is ask if I need my meds lowere, wanted that I mean. Which I don’t! I can’t imagine myself with lower meds. However I think it’s disturbing that psychiatrists don’t know the effects of these meds on the brain and they’re the ones prescribing them. I mean I’m pretty sure medical doctors pretty much know the physical side effects and why those side effects happen. But it’s just ok for a psychiatrist not to know that and a patient to just accept that.
She Edith said that if I asked to go to the hospital they’d just do an MRI or something to be sure there wasn’t thing tragic wrong with my brain w which there’s not, and then send me home.
Having this happen and not being able to stop it with no answers is so hard. It shouldn’t be this way. Now I’m kind of anxious I wish I had a bit more notice of my appointment. Only such a place as a facility would not give you notice of something like this. But at least here we get to see our medical doctors for sure and those outside of a place like Albany in these times of hardly nothing for services in IL many don’t have a psychiatrist or MD at all.
I also want to ask her if she’s the one who ordered the blood draw for prolactin (part of that whole stupid gyno thing) since BKSha medical doctor was confused and there was no order for labs. Yet I get woken up once a month at four AM, again with no notice and stuck for no reason! So those are my two questions.
Any thoughts about talking to psychiatrists about brain zaps are soo appreciated!
|This email has been sent from a virus-free computer protected by Avast.